I feel pain in joint. Is it because of rheumatic fever ?
hi, i am 28 years old, 5 2 and 128lbs. I have history of rheumatic fever . Its been more than a week that im having joint pain in my right hand, i assumed i have elevated ASO titer but yesterday i did the lab test for ASO titer but the result was 200 so its normal. I would just like to know what would be the cause of my right hand joint pain?
Hello Doctoe, I am Arthur. At my age 11 i was affected by Rhumatic fever and doctor advised me to take penidure injection every 21 days . I took injection for next 5 years. Then i Stopped injection and took tablet (pendits 400) for next 2 years. I stopped having tablet also @ my Age 18. Now am 23(Age), am not feeling any health issues and never felt pains in the joints still now. Now my question is, whether i ll have any further health problems regarding rhumatic fever?
hello doctor, i have a girl child aged abt 3 years , before exactly 1 year she suffers from fevr and treated but she didnt get well and diagnosed to have rheumatic fever , her joints of hand , leg , neck get pains and swells up and most often she get fever, we give her omnacortil 2 to 5 ml regulary from 7 monts when we give her omnacortil she is good otherwise not. it pains more while wake up at morning. can i knownwhich disease actually she is having and if it can be tteated
my son have rheumatic fever, please help me Q : he taking Penicillin LA 12,000 from last six months, he is 19 year old , he had a History of Rheumatic fever , and doctors says to take this penidure injection till five years at least. but still the joint pains, throat infections, chest pain and rashes will occur. he is studying engineering. he is not drawn picturs in board. hick neck is pain. What can he do? please give some idea. where we go to check. if any other Dr. available chennai
My husband has constant pain in his hands as well as finger joint pain. We are trying to figure out what could be causing it. It happens multiple times per week. Tests have shown no arthritis upon blood work. No change after stopping pravastatin for two weeks.
Hi, I have been having diarrhoea since two weeks. I was having sever fever accompanied with joint pains. I was given some antibiotics after one week of fever. The moment I started taking antibiotics I started getting diarrhoea, I thought it was the antibiotics causing it. After the antibiotics and pain killers were over, I started getting very severe shoulder, joints and lower back pain with some twitching of my feet and fingers. Also accompanied by some head ache with hot headed feeling. I consulted a local doctor, but I was only advised some back exercises and wait out the diarrhoea. But it has been almost 2 weeks of diarrhoea with joint pains. I have not been given any medication for diarrhoea. For back pain I have been taking dexibuprofen. The diarrhoea was not becase of dexibuprofen as I even tested stopping the drug for more than 48 hours before continuing it. Please advice. My feaces sample is sent out but I am awaiting results.
The joints in my hands have become very painful. Only my left thumb swells (I'm right handed) and does not have full movement. this has been going on for abt 3 weeks. Now the joints in my toes and feet are starting to get the same type of pain.
I am 83 with degenerative discs and related arthritis in fingers and wrists. Severe low back And hip pain regularly. Today I woke up with allergy related dizziness and much exaggerated pains in those locations . Is it true that allergies can...
How long will joint pain last after taking doxycylcine hydate? I took the medication 2 times a day for seven days for chlamydia. After taking a single dose of antibiotics, the std did not go away. So I waited about three months or more and tested positive for Chlamydian again. So the Dr. prescribed me doxyxylcine. On a couple of occasions, mostly morning, I had nausea. One of the mornings I went to grab the remote and got an alarming pain in my left elbow on both sides of the joint (bicep/tricep). And it has continued to spread throughout my other joints on both sides: knees, knuckles, and elbows. I stopped taking the medication on 5-28-14. I d like to know what s the usual recovery time from this side effect if at all? I work out and I have had to stop all activity due to this problem.
My husband has nausea, stomach cramps and diahorrea, along with generally feeling "unwell". Symptoms have persisted for 5 days or more. He is 53 years old and usually in reasonable health, although he takes medication for high blood pressure and sometimes diclofenac for arthritic-type joint pain. He is a smoker (pipe) and fairly heavy drinker (cider, 4-6 pints per day). He is also a coarse fisherman (lakes and rivers) and works in a dog day-care centre. Any ideas?